Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Audio hallucinations. Taking Zoloft and Vicodin. Was in rehab. Done root canal

I have seen my family doctor for audio hallucinations that occur only when my mother s boyfriend around, I live with them. I usually hear them talking about me at night or hear him speaking poorly of me when I am in the other room, and in reality he is very passive/aggressive so I consider the possibility of it being true, however every time I ask my mother swears I am hearing things and they never speak of me. I have been on Zoloft since I was 18, I am now 30. My father had me put on it because I was fighting with a friend and sad, now I have been on it for years. I used Vicodin and other opiates, never heroin though, for roughly 10 years off and on, and only became a daily user toward the end which resulted in a rehab stay for 90 days the beginning of 2010. I also used meth for 10 days between rehab stays, a mishap with another client there. The first stay was 44 days and the second I made the entire 90. A slight relapse that lasted 20 days last august with Roxycontin 40 s and I have been clean and sober ever since. They put me on Topamax 50 mg, 1 25mg in the morning and one in the evening when I was in rehab. When I visited my doctor out here in Vegas, I was in rehab and put on Topamax in CA, she changed me from 2-25 mgs to one 50 mg a night. Three weeks later I hear voices. I am curious however if it could be due to the fact that I had a root canal I never got to finish having closed. They drilled the hole and took out the root, put in a small filling, but that recently fell out and I had and still have no health insurance to get a bridge. So what do you think doc?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Your auditory hallucination needs proper assessment by a Psychiatrist. Most probably you require an antipsychotic medicine.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor